Translator Disclaimer
June 2017 Reduction of local uniformization to the case of rank one valuations for rings with zero divisors
Josnei Novacoski, Mark Spivakovsky
Michigan Math. J. 66(2): 277-293 (June 2017). DOI: 10.1307/mmj/1490639818
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 2 • June 2017
Back to Top